MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTPUMP DUAL CHANNEL; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTPUMP DUAL CHANNEL; TOURNIQUET, PNEUMATIC
Catalog Number 5920011000
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 16 events were reported for this quarter.Product return status 9 devices were received.7 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 5 devices: no device problem found / part/component/sub-assembly term not applicable 2 devices: fatigue problem / connector/coupler 1 device: electrical/electronic component problem identified / circuit board 7 devices: results pending completion of investigation / part/component/sub-assembly term not applicable 1 device: electrical/electronic component problem identified / tube product disposition 9 devices: serviced and returned to customer 7 devices: product disposition is not yet determined additional information 16 devices were not labeled for single-use.16 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes 16 events for the failure: decrease in pressure.- 6 events had problem identified before clinical use/exposure; there was no patient involvement.- 5 events had no health consequences or impact.- 3 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had insufficient information.- 1 event had minor injury/illness/impairment.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2026.This report summarizes 13 events for the failure: decrease in pressure.- 4 events had problem identified before clinical use/exposure; there was no patient involvement.- 6 events had no health consequences or impact.- 3 events had problem identified during non-clinical procedure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99027.On 2/24/2026 stryker instruments discontinued the practice of filing mdrs for complaints related to decrease in pressure for devices registered under kcy product code in according to fda's "final guidance on medical device reporting for manufacturers" section 2.15.This malfunction has not caused or contributed to any serious injuries or deaths in at least two years.No new mdrs will be filed for this malfunction and corrected supplemental mdrs will be submitted if necessary for any events pending device investigation.Supplemental rationale corrected data: b5, h1, h6, h11 16 events were previously reported during the reporting quarter; however, - 3 events were determined to be not reportable.- 13 previously reported events are included in this follow-up record.Product return status 12 devices were received.1 device was not available for evaluation.Evaluation findings (results/components) 7 devices: no device problem found / part/component/sub-assembly term not applicable 2 devices: fatigue problem / connector/coupler 2 devices: electrical/electronic component problem identified / circuit board 1 device: no findings available / part/component/sub-assembly term not applicable 1 device: electrical/electronic component problem identified / tube.Product disposition 12 devices: serviced and returned to customer 1 device: product not received.

Brand Name
SMARTPUMP DUAL CHANNEL
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24163096
Report Number3015967359-2026-99027
Device Sequence Number18483956
Product Code KCY
UDI-Device Identifier07613154589647
UDI-Public07613154589647
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized13
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5920011000
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown